MAUDE Adverse Event Report: MYCO MEDICAL SUPPLIES, INC MCKESSON; NEEDLE, SPINAL QUINCKE 22GX5"

MYCO MEDICAL SUPPLIES, INC MCKESSON; NEEDLE, SPINAL QUINCKE 22GX5"
Catalog Number 4633V2
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needle appears to have not been fully bored through, which prevented the medication from being administered.No information was received regarding any serious injury as a result of this product issue.
 
Additional Manufacturer Narrative
An additional lot number was added after confirming the same issue was present.This follow-up serves as supplementary information to the initial report.

Brand Name
MCKESSON
Common Device Name
NEEDLE, SPINAL QUINCKE 22GX5"
Manufacturer (Section D)
MYCO MEDICAL SUPPLIES, INC
158 toverview court
cary NC 27513
MDR Report Key22713287
Report Number1451040-2025-00060
Device Sequence Number15754837
Product Code FMI
UDI-Device Identifier10612479201597
UDI-Public10612479201597
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
Report Date (Section F) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4633V2
Device Lot Number2210655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/18/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/18/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/18/2025